Vol. 13, No. 8, 2019

Download this article
Download this article For screen
For printing
Recent Issues

Volume 17
Issue 2, 267–539
Issue 1, 1–266

Volume 16, 10 issues

Volume 15, 10 issues

Volume 14, 10 issues

Volume 13, 10 issues

Volume 12, 10 issues

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Author Index
To Appear
Other MSP Journals
This article is available for purchase or by subscription. See below.
A comparison between pro-$p$ Iwahori–Hecke modules and mod $p$ representations

Noriyuki Abe

Vol. 13 (2019), No. 8, 1959–1981
DOI: 10.2140/ant.2019.13.1959

We give an equivalence of categories between certain subcategories of modules of pro-p Iwahori–Hecke algebras and modulo p representations.

PDF Access Denied

We have not been able to recognize your IP address as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

pro-p Iwahori–Hecke algebra, mod p representations
Mathematical Subject Classification 2010
Primary: 22E50
Secondary: 20C08
Received: 20 December 2018
Revised: 1 March 2019
Accepted: 27 May 2019
Published: 9 October 2019
Noriyuki Abe
Graduate School of Mathematical Sciences
The University of Tokyo